# SDR DHL2000701006

- Difficulty date: October 2, 2000
- Submitted: October 6, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Missing
- Location: Wing To Body
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

RT FWD WING TO BODY FAIRING MISSING FROM A/C ON ARRIVAL AT CVG.
